Advanced

Subharmonic and strongly subharmonic functions in case of variable coefficients

Wanby, Göran LU (1968) In Mathematica Scandinavica 22. p.283-309
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
22
pages
283 - 309
publisher
Matematisk Institut
ISSN
0025-5521
language
English
LU publication?
yes
id
bb65a7da-a24e-4f45-8cf1-fbfaec645cd9 (old id 1366280)
date added to LUP
2009-04-14 17:27:52
date last changed
2016-04-16 06:46:26
@article{bb65a7da-a24e-4f45-8cf1-fbfaec645cd9,
  author       = {Wanby, Göran},
  issn         = {0025-5521},
  language     = {eng},
  pages        = {283--309},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Subharmonic and strongly subharmonic functions in case of variable coefficients},
  volume       = {22},
  year         = {1968},
}